# SDR SCNA20201124354

- Difficulty date: November 11, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAFFLE BS 500B-C RBL 25 WL 158.  REMOVED AND REPLACED BAFFLE WITH NEW BS 500B-500C RBL 25 WL 158, IAW SRM 51-40-02 BOEING DWG NR 143A7505 PO 807233.
